An algorithmic construction of cyclic $p$-extensions of fields, with characteristic different from $p$, not containing the $p$th roots of unity

Tom 139 / 2009

Richard Massy Acta Arithmetica 139 (2009), 9-16 MSC: 12F10, 11R20, 11R32, 11S20. DOI: 10.4064/aa139-1-2

Autorzy

  • Richard MassyUniversité Lille Nord de France
    UVHC, LAMAV
    F-59313 Valenciennes, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek